Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 70, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 23, 2018, 4:27 PM EDT for 4 counties in South Carolina. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2018, 4:27 PM EDT (20:27 UTC)
- Expired
- Jun 23, 2018, 5:03 PM EDT
- In force
- 36 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Aiken County, SC, Edgefield County, SC, Lexington County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 44 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:32 PM EDT | TSTM WND DMG | Ridge Spring, SC | TREE DOWN IN RIDGE SPRING. LOCAL UTILITY COMPANY REPORTING APPROXIMATELY 180 CUSTOMERS WITHOUT POWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
352 WUUS52 KCAE 232027 SVRCAE SCC003-037-063-081-232115- /O.NEW.KCAE.SV.W.0070.180623T2027Z-180623T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Columbia SC 427 PM EDT SAT JUN 23 2018 The National Weather Service in Columbia has issued a * Severe Thunderstorm Warning for... East central Edgefield County in central South Carolina... Southwestern Lexington County in central South Carolina... North central Aiken County in central South Carolina... Southeastern Saluda County in central South Carolina... * Until 515 PM EDT. * At 427 PM EDT, a severe thunderstorm was located over Ridge Spring, or 10 miles southwest of Batesburg, moving east at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Batesburg, Batesburg-Leesville, Ridge Spring, Leesville, Pelion, Gilbert, Summit, Monetta and Ward. This includes Interstate 20 in South Carolina between mile markers 32 and 52. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection seek shelter inside a sturdy building and stay away from windows. && LAT...LON 3373 8176 3389 8180 3405 8131 3377 8122 TIME...MOT...LOC 2027Z 257DEG 31KT 3384 8170 HAIL...0.75IN WIND...60MPH $$ JAQ
3 follow-up statements
586
WWUS52 KCAE 232041
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
441 PM EDT SAT JUN 23 2018
SCC037-232051-
/O.CAN.KCAE.SV.W.0070.000000T0000Z-180623T2115Z/
Edgefield SC-
441 PM EDT SAT JUN 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDGEFIELD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3377 8164 3390 8167 3405 8131 3377 8122
TIME...MOT...LOC 2041Z 257DEG 27KT 3386 8159
$$
SCC003-063-081-232115-
/O.CON.KCAE.SV.W.0070.000000T0000Z-180623T2115Z/
Lexington SC-Aiken SC-Saluda SC-
441 PM EDT SAT JUN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN LEXINGTON...NORTH CENTRAL AIKEN AND SOUTHEASTERN
SALUDA COUNTIES...
At 441 PM EDT, a severe thunderstorm was located near Batesburg,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Batesburg, Batesburg-Leesville, Ridge Spring, Leesville, Pelion,
Gilbert, Summit and Monetta.
This includes Interstate 20 in South Carolina between mile markers 35
and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3377 8164 3390 8167 3405 8131 3377 8122
TIME...MOT...LOC 2041Z 257DEG 27KT 3386 8159
HAIL...<.75IN
WIND...60MPH
$$
JAQ523
WWUS52 KCAE 232053
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
453 PM EDT SAT JUN 23 2018
SCC003-081-232103-
/O.CAN.KCAE.SV.W.0070.000000T0000Z-180623T2115Z/
Aiken SC-Saluda SC-
453 PM EDT SAT JUN 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL AIKEN AND
SOUTHEASTERN SALUDA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3405 8131 3388 8125 3382 8124 3379 8146
3382 8152 3389 8157
TIME...MOT...LOC 2053Z 263DEG 28KT 3385 8149
$$
SCC063-232115-
/O.CON.KCAE.SV.W.0070.000000T0000Z-180623T2115Z/
Lexington SC-
453 PM EDT SAT JUN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WEST CENTRAL LEXINGTON COUNTY...
At 453 PM EDT, a severe thunderstorm was located near
Batesburg-Leesville, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Batesburg-Leesville, Leesville, Gilbert and Summit.
This includes Interstate 20 in South Carolina between mile markers 37
and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3405 8131 3388 8125 3382 8124 3379 8146
3382 8152 3389 8157
TIME...MOT...LOC 2053Z 263DEG 28KT 3385 8149
HAIL...<.75IN
WIND...60MPH
$$
JAQ344
WWUS52 KCAE 232103
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
503 PM EDT SAT JUN 23 2018
SCC063-232112-
/O.CAN.KCAE.SV.W.0070.000000T0000Z-180623T2115Z/
Lexington SC-
503 PM EDT SAT JUN 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LEXINGTON COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Columbia.
LAT...LON 3405 8131 3388 8125 3382 8124 3379 8146
3382 8152 3389 8157
TIME...MOT...LOC 2102Z 257DEG 31KT 3387 8139
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:15 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 23, 2:15 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Columbia SC 215 PM EDT Sat Jun 23 2018 .SYNOPSIS... High pressure will extend from the Atlantic westward into the Gulf of Mexico through Sunday. North of the ridge a weak trough will be in the forecast area. The pattern supports hot conditions with scattered thunderstorms. A backdoor cold front will move into the region Monday. && .NEAR TERM /THROUGH TONIGHT/... Surface high pressure will extend from the Atlantic westward into the Gulf of Mexico through tonight. North of the ridge lee-side troughing will be in the forecast area. The air mass is moist and becoming possibly becoming strongly unstable with ML CAPE above 2500 J/kg by late this afternoon. Of concern is a mesoscale convective system (MCS) moving east across northern Alabama at 17z. Other storms to the east of ATL moving toward the CSRA. Don't think models have been handling the MCS and weak embedded short wave troughs. Deep layer shear appears marginally strong although may increase as MCS approaches. Soundings suggest wind threat with inverted V and relatively high DCAPE around 1000 J/kg. SPC has area in marginal risk Severe thunderstorms The latest HRRR and other high resolution models tend to favor the CSRA through early evening for scattered to possibly numerous showers and thunderstorms although given recent radar trends, scattered thunderstorms possible in the Midlands by early this evening. The Nam model suggests convection will weaken in the Midlands by late evening as nocturnal cooling develops and instability weakens. Raised pops especially south of CAE for late afternoon and early evening. Given weak to moderate instability overnight kept threat of widely scattered showers late into the evening. It will be hot today with highs in the middle and upper 90s. Expect peak heat index values around 102. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... A mid-level ridge will build into the area Sunday and Monday with 850 mb temps from 20 to 22 degrees C. Temperatures will be above normal with highs in the upper 90s to around 100 degrees and lows in the mid 70s. Heat index values will likely range from 105 to 110 with the warmer values in the CSRA where surface dewpoints will be higher. A heat advisory may be needed for one or both of these days. Subsidence due to weak high pressure, westerly downslope flow, and a mid-level capping inversion will hinder convective development on Sunday. Therefore, only expect isolated shower and thunderstorm coverage in the afternoon. The best chance for scattered thunderstorms will be in the evening as a shortwave moves through the region. Instability will naturally diminish after sunset, but bulk shear will be around 25 kts, so a few stronger storms will also be possible, with damaging wind the biggest threat. On Monday, a cold front will move into the region. The front will likely remain north of the forecast area during the day, continuing the trend of well above normal high temperatures, although it will likely be a few degrees cooler than Sunday. As the front sags southward on Monday evening, another shortwave will accompany it, with scattered thunderstorms that could persist through much of the night. && .LONG TERM /TUESDAY THROUGH SATURDAY/... The front is expected to stall just south of the area on Tuesday, then wash out by Wednesday. Due to increased cloud cover and slightly cooler air behind the front, temperatures will be closer to normal on Tuesday and Wednesday, with highs in the low 90s. There is a good chance of scattered thunderstorms on Tuesday, with lesser chances Wednesday and Thursday due to high pressure ridging, but cannot rule out diurnal convection. Onshore flow and moisture will increase on Friday and Saturday, so precipitation chances will also increase going into next weekend. Basically, showers and thunderstorms will be possible each day. However, exactly when and where the most potent storms will hit cannot be determined with certainty at these time ranges. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... Expect mainly VFR conditions during the 24-hour TAF period but there will be a chance of thunderstorms especially at the AGS and DNL terminals this afternoon and evening. Showers and thunderstorms over Alabama and Georgia upstream of the terminals associated with mesoscale convective system (MCS). Air mass becoming strongly unstable. Strongest forcing appears to be across the CSRA at least late this afternoon and early evening...so mention tempo thunderstorms at the CSRA terminals. Otherwise scattered to broken cumulus this afternoon with increasing mid level clouds. Gusty west-southwest winds due to 25-30 kt 850mb jet. Winds diminishing after 00z. Nocturnal cooling should result in more limited convection after 03z by slight chance shower or thunderstorms through at least 06z. VFR conditions through early morning as instability and mixing limiting the risk of fog. EXTENDED AVIATION OUTLOOK...Restrictions possible each day in early morning fog and afternoon and evening thunderstorms. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Jun 23, 3:48 AM EDT, 12 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 348 AM EDT Sat Jun 23 2018 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-240800- Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield- McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington- Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon- Bamberg- 348 AM EDT Sat Jun 23 2018 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and Tonight. Widely scattered thunderstorms will occur today and tonight. A few of the thunderstorms could possibly contain damaging wind this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat index values from 105 to 110 degrees are possible Sunday and Monday. A heat advisory may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 23, 2:46 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Columbia SC
246 PM EDT SAT JUN 23 2018
GAZ064-065-077-SCZ025-030-231915-
Burke GA-Richmond GA-Columbia GA-Aiken SC-Edgefield SC-
246 PM EDT SAT JUN 23 2018
...Strong Thunderstorms Will Impact Portions of northwestern Burke...
Richmond...Columbia...southwestern Aiken and southwestern Edgefield
Counties Until 315 PM EDT....
At 245 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Hephzibah, or near Fort Gordon, moving east
at 30 mph.
HAZARD...gusty winds 35 to 40 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
North Augusta, Grovetown, Evans, Augusta, Martinez, Clearwater, Fort
Gordon, Belvedere, Hephzibah, Harlem, Jackson, Gloverville,
Burnettown, Blythe, Keysville and Murphys Estates.
This includes the following highways...
Interstate 20 in Georgia between mile markers 179 and 201.
Interstate 20 in South Carolina between mile markers 0 and 11.
Interstate 520 in Georgia between mile markers 1 and 15.
Interstate 520 in South Carolina between mile markers 16 and 23.
LAT...LON 3364 8220 3359 8213 3363 8210 3366 8213
3374 8190 3328 8168 3318 8225 3323 8223
3327 8226 3328 8230 3333 8232 3336 8230
3346 8238 3350 8240 3353 8239 3354 8242
3356 8243
TIME...MOT...LOC 1845Z 248DEG 28KT 3332 8215
awpSpecial weather statement, Jun 23, 3:17 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Columbia SC
317 PM EDT SAT JUN 23 2018
SCZ025-030-035-231945-
Barnwell SC-Aiken SC-Edgefield SC-
317 PM EDT SAT JUN 23 2018
...Strong Thunderstorms Will Impact Portions of central Barnwell...
Aiken and south central Edgefield Counties Until 345 PM EDT....
At 317 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Belvedere to
near Jackson, moving east at 35 mph.
HAZARD...strong winds 45 to 55 mph and pea sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Aiken, North Augusta, Barnwell, Savannah River Site, Clearwater,
Belvedere, Williston, New Ellenton, Jackson, Gloverville, Burnettown,
Snelling, Windsor and Murphys Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
This includes the following highways...
Interstate 20 in South Carolina between mile markers 2 and 29.
Interstate 520 in Georgia near mile marker 15.
Interstate 520 in South Carolina between mile markers 16 and 23.
LAT...LON 3322 8178 3321 8180 3324 8184 3326 8185
3326 8183 3329 8186 3331 8184 3331 8188
3343 8193 3344 8191 3348 8196 3365 8204
3373 8157 3321 8132 3319 8176
TIME...MOT...LOC 1917Z 269DEG 32KT 3361 8197 3326 8178
JAQSpecial weather statement, Jun 23, 3:35 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Columbia SC
335 PM EDT SAT JUN 23 2018
GAZ040-SCZ018-025-232000-
Lincoln GA-McCormick SC-Edgefield SC-
335 PM EDT SAT JUN 23 2018
...Strong Thunderstorms Will Impact Portions of central Lincoln...
McCormick and Edgefield Counties Until 400 PM EDT....
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
At 335 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles south of
Bobby Brown State Park to 11 miles west of Edgefield, moving east at
30 mph.
HAZARD...strong winds 45 to 55 mph and pea sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Edgefield, McCormick, Johnston, Lincolnton, Trenton, Parksville, Plum
Branch, Modoc and Willington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
LAT...LON 3400 8231 3397 8230 3399 8227 3389 8186
3386 8183 3381 8166 3376 8172 3368 8214
3384 8259 3386 8257 3387 8258 3386 8261
3392 8263
TIME...MOT...LOC 1935Z 257DEG 28KT 3389 8258 3377 8213
JAQSpecial weather statement, Jun 23, 3:36 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Columbia SC
336 PM EDT SAT JUN 23 2018
GAZ077-231945-
Burke GA-
336 PM EDT SAT JUN 23 2018
...Strong Thunderstorms Will Impact Portions of southeastern Burke
County Until 345 PM EDT....
At 336 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Sardis, or 15 miles east of Waynesboro,
moving east at 35 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Sardis and Girard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Monitor NOAA Weather Radio, local radio and
television stations for additional information and possible warnings
from the National Weather Service.
&&
LAT...LON 3293 8179 3295 8184 3310 8185 3312 8170
3309 8165 3309 8161 3305 8157 3306 8156
3304 8156 3291 8177
TIME...MOT...LOC 1936Z 271DEG 31KT 3301 8177
JAQSpecial weather statement, Jun 23, 3:48 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Columbia SC
348 PM EDT SAT JUN 23 2018
SCZ030-035-036-041-232015-
Orangeburg SC-Barnwell SC-Aiken SC-Bamberg SC-
348 PM EDT SAT JUN 23 2018
...Strong Thunderstorms Will Impact Portions of west central
Orangeburg...northern Barnwell...central Aiken and northwestern
Bamberg Counties Until 415 PM EDT....
At 348 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles north of
Aiken to near Williston, moving east at 35 mph.
HAZARD...strong winds 45 to 55 mph and pea sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Aiken, Barnwell, Bamberg, Denmark, Williston, Blackville, New
Ellenton, Wagener, Springfield, Hilda, Salley, Norway, Snelling,
Perry, Elko and Windsor.
This includes Interstate 20 in South Carolina between mile markers 16
and 27.
LAT...LON 3367 8180 3374 8142 3371 8132 3325 8094
3321 8161
TIME...MOT...LOC 1948Z 266DEG 29KT 3364 8172 3337 8150
JAQSpecial weather statement, Jun 23, 4:06 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Columbia SC
406 PM EDT SAT JUN 23 2018
SCZ018-025-232030-
McCormick SC-Edgefield SC-
406 PM EDT SAT JUN 23 2018
...Strong Thunderstorms Will Impact Portions of northern McCormick
and Edgefield Counties Until 430 PM EDT....
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
At 405 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 8 miles west of
McCormick to near Edgefield, moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph and pea sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Edgefield, McCormick, Johnston, Trenton, Bradley, Plum Branch and
Willington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
LAT...LON 3402 8232 3397 8230 3402 8224 3397 8218
3399 8215 3398 8206 3398 8205 3395 8204
3396 8201 3391 8187 3389 8187 3386 8183
3381 8166 3370 8180 3369 8190 3394 8253
TIME...MOT...LOC 2005Z 277DEG 22KT 3393 8243 3381 8190
JAQThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:27 PM EDT | Special Weather Statement | CAE | McCormick | 33 min |
| Jun 22, 8:49 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick, Saluda | 26 min |
| Jun 22, 9:21 PM EDT | Special Weather Statement | CAE | Newberry, Saluda | 39 min |
| Jun 22, 9:52 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry | 23 min |
| Jun 22, 9:58 PM EDT | Special Weather Statement | CAE | Fairfield | 32 min |
| Jun 22, 10:20 PM EDT | Special Weather Statement | CAE | Lancaster | 40 min |
| Jun 22, 10:30 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick | 60 min |
| Jun 22, 10:56 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 34 min |
| Jun 22, 11:22 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick, Saluda | 38 min |
| Jun 22, 11:58 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 32 min |
| Jun 23, 12:23 AM EDT | Special Weather Statement | CAE | Calhoun | 37 min |
| Jun 23, 3:17 PM EDT | Special Weather Statement | CAE | Aiken, Barnwell | 28 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick | 25 min |
| Jun 23, 3:48 PM EDT | Special Weather Statement | CAE | Aiken, Barnwell | 27 min |
| Jun 23, 4:06 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick | 24 min |
| Jun 23, 4:37 PM EDT | Special Weather Statement | CAE | Edgefield | 8 min |
| Jun 23, 4:47 PM EDT | Special Weather Statement | CAE | Saluda | 28 min |
| Jun 23, 5:05 PM EDT | Special Weather Statement | CAE | McCormick | 25 min |
| Jun 23, 5:37 PM EDT | Special Weather Statement | CAE | Edgefield | 23 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.